Partial regularity for minimizers of quasi-convex functionals with general growth

Diening L, Lengeler D, Stroffolini B, Verde A (2012)
SIAM Journal on Mathematical Analysis 44(5): 3594-3616.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Abstract
We prove a partial regularity result for local minimizers of quasi-convex variational integrals with general growth. The main tool is an improved $\mathcal{A}$-harmonic approximation, which should be interesting also for classical growth.
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Lengeler D, Stroffolini B, Verde A. Partial regularity for minimizers of quasi-convex functionals with general growth. SIAM Journal on Mathematical Analysis. 2012;44(5):3594-3616.
Diening, L., Lengeler, D., Stroffolini, B., & Verde, A. (2012). Partial regularity for minimizers of quasi-convex functionals with general growth. SIAM Journal on Mathematical Analysis, 44(5), 3594-3616. doi:10.1137/120870554
Diening, L., Lengeler, D., Stroffolini, B., and Verde, A. (2012). Partial regularity for minimizers of quasi-convex functionals with general growth. SIAM Journal on Mathematical Analysis 44, 3594-3616.
Diening, L., et al., 2012. Partial regularity for minimizers of quasi-convex functionals with general growth. SIAM Journal on Mathematical Analysis, 44(5), p 3594-3616.
L. Diening, et al., “Partial regularity for minimizers of quasi-convex functionals with general growth”, SIAM Journal on Mathematical Analysis, vol. 44, 2012, pp. 3594-3616.
Diening, L., Lengeler, D., Stroffolini, B., Verde, A.: Partial regularity for minimizers of quasi-convex functionals with general growth. SIAM Journal on Mathematical Analysis. 44, 3594-3616 (2012).
Diening, Lars, Lengeler, Daniel, Stroffolini, Bianca, and Verde, Anna. “Partial regularity for minimizers of quasi-convex functionals with general growth”. SIAM Journal on Mathematical Analysis 44.5 (2012): 3594-3616.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Sources

arXiv 1205.2430

Search this title in

Google Scholar